# SDR SWAA2025090410166

- Difficulty date: August 31, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 28,662 hours, 14,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN AFT GALLEY CAPTS SIDE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT AFT GALLEY CA SIDE #2 BATTERY IAW AMM 25-64-00. OPS CHECK GOOD.
